MathSciNet Relay Station
MathSciNet bibliographic data
MR1622573 60G17 (35S05 47D07 47G30 60J25)
Schilling, René L. Feller processes generated by pseudo-differential operators: on the Hausdorff dimension of their sample paths. J. Theoret. Probab. 11 (1998), no. 2, 303–330.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement